# SDR REXA2017062400751

- Difficulty date: June 24, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,930 hours, 14,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: CC670321794
- Condition: Corroded
- Location: Jack Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FWD JACK FITTING AT BS 278 INBD AND OTBD LOWER FLANGES ARE CORRODED.  REMOVED AND REPLACED THE SUPPORTS IAW SRM 51-42-06.
